# SDR WVE2004F00012

- Difficulty date: April 26, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOOR SILL PN 601R3114863 BETWEEN FS 364 AND FS 379 IS SEVERELY CORRODED.  PROBABLE CAUSE:  POSSIBLE WATER INTRUSION.  (EA09200402076)
